# SDR DALA2019101705964

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 87,638 hours, 38,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Bent
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SPRING BENT WHEN GIRT BAR DISENGAGED. CORRECTIVE ACTION: REPLACED 1R GIRT BAR PER B757 AMM 25-66.
